# SDR DL75A070293

- Difficulty date: April 4, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 62,550 hours, 30,721 cycles
- Engine time: 30,712 hours, 17,907 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 33900004
- Part serial: P234AP
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 30,712 hours, 17,907 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

APU QUIT ON PUSHBACK AS POWER CORD WAS REMOVED SIMULTANEOUSLY APU FIRE DISCHARGE LIGHT ILLUMINATED. FOUND BOTTLE DISCHARGED.  CHECKING CIRCUITRY FOR UNCOMMANDED BOTTLE DISCHARGE.  TESTED OK PER AMM.
